Volume 179, Issue 1, November 2011

This issue is a translation of Problemy Matematicheskogo Analiza (Problems in Mathematical Analysis), No. 61, October 2011. Editorial Board of PMA: N. Uraltseva (Main Editor), N. Ivochkina, A. Laptev, B. Makarov, V. Maz’ya, V. Osmolovskii, B. Plamenevskii, G. Rozenblyum, D. Yafaev. Translated into English and edited by Tamara Rozhkovskaya (rozhk@mathbooks.ru, rozhk@math.nsc.ru). This issue is dedicated to Professor N. V. Krylov on the occasion of his 70th birthday.

ISSN: 1072-3374 (Print) 1573-8795 (Online)